Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 35, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 3 (1929)
PDF
Bull. Amer. Math. Soc. 35 (1929)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 3 (1929)
PDF
Bull. Amer. Math. Soc. 35 (1929)
The February meeting in New York
R. G. D. Richardson PDF
Bull. Amer. Math. Soc. 35 (1929), 289-293
Modern hydrodynamical theory, with special reference to aeronautics
F. D. Murnaghan PDF
Bull. Amer. Math. Soc. 35 (1929), 294-318
The equation of the $V_{n - 1}^{n - 1}$ in $S_n$
C. A. Rupp PDF
Bull. Amer. Math. Soc. 35 (1929), 319-320
A partial isomorphism between the functions of Lucas and Weierstrass
E. T. Bell PDF
Bull. Amer. Math. Soc. 35 (1929), 321-325
An inequality for definite Hermitian determinants
E. F. Beckenbach PDF
Bull. Amer. Math. Soc. 35 (1929), 325-329
A theorem concerning simply transitive primitive groups
W. A. Manning PDF
Bull. Amer. Math. Soc. 35 (1929), 330-332
A theorem of Kummer’s concerning the second factor of the class number of a cyclotomic field
H. S. Vandiver PDF
Bull. Amer. Math. Soc. 35 (1929), 333-335
On the rank equation of any normal division algebra
A. A. Albert PDF
Bull. Amer. Math. Soc. 35 (1929), 335-338
On the number of apparent triple points of surfaces in space of four dimensions
B. C. Wong PDF
Bull. Amer. Math. Soc. 35 (1929), 339-343
On the independence of the first and second matrices of an algebra
C. C. MacDuffee PDF
Bull. Amer. Math. Soc. 35 (1929), 344-349
On the number ${{\left ( {10^{23} - 1} \right )} \left / {\vphantom {{\left ( {10^{23} - 1} \right )} 9}} \right . \kern -\nulldelimiterspace 9}$
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 35 (1929), 349-350
On the attraction of spheres in elliptic space
James Pierpont PDF
Bull. Amer. Math. Soc. 35 (1929), 351-356
The existence of the Lebesgue-Stieltjes integral
R. L. Jeffery PDF
Bull. Amer. Math. Soc. 35 (1929), 357-362
Zero-free regions of linear partial fractions
Morris Marden PDF
Bull. Amer. Math. Soc. 35 (1929), 363-370
The inverse problem of the calculus of variations in a space of $\left ( {n + 1} \right )$ dimensions
D. R. Davis PDF
Bull. Amer. Math. Soc. 35 (1929), 371-380
On the mapping of the quadruples of the involutorial $G_4$ in a plane upon a Steiner surface
Arnold Emch PDF
Bull. Amer. Math. Soc. 35 (1929), 381-390
On a certain metric aspect of plane projective transformations
Lulu Hofmann PDF
Bull. Amer. Math. Soc. 35 (1929), 391-400
Notes
PDF
Bull. Amer. Math. Soc. 35 (1929), 417-426
New publications
PDF
Bull. Amer. Math. Soc. 35 (1929), 427-432